TITLE

Bevacizumab

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/10/2013, Issue 1465, p11
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Atypical and anaplastic meningiomas treated with bevacizumab," by L. Nayak and colleagues is presented.
ACCESSION #
89728800

 

Related Articles

  • Bevacizumab.  // Reactions Weekly;10/9/2010, Issue 1322, p8 

    The article describes the case of a 38-year-old man with a history of diabetic retinopathy who experienced a sudden visual field defect in her left eye 3 weeks after receiving bevacizumab.

  • Bevacizumab.  // Reactions Weekly;10/9/2010, Issue 1322, p8 

    The article describes the case of a 7-year-old man who developed infectious endophthalmitis following intravitreal injections of bevacizumab.

  • Bevacizumab.  // Reactions Weekly;10/9/2010, Issue 1322, p8 

    The article describes the cases of two patients who developed unstable angina following treatment with bevacizumab for metastatic colorectal cancer.

  • Aflibercept/bevacizumab.  // Reactions Weekly;4/17/2010, Issue 1297, p7 

    The article describes three cases of patients who developed delayed anastomotic complications while receiving treatment with bevacizumab or afibercept.

  • Bevacizumab.  // Reactions Weekly;12/8/2012, Issue 1431, p11 

    The article describes the case of a 40-year-old man who developed bed melt and wound dehiscence following a subconjunctival bevacizumab injection.

  • Bevacizumab.  // Reactions Weekly;8/6/2011, Issue 1363, p11 

    The article describes the cases of six elderly woman and a man who developed tetany while receiving bevacizumab.

  • Bevacizumab.  // Reactions Weekly;2/18/2012, Issue 1389, p13 

    The article describes the case of a man who experienced a delayed bile leak during treatment with bevacizumab for metastatic colorectal cancer.

  • Bevacizumab/protein tyrosine kinase inhibitors.  // Reactions Weekly;2/18/2012, Issue 1389, p13 

    The article describes 15 case reports of pediatric patients who presented with several toxicities during treatment with bevacizumab, whilst two patients were also given protein tyrosine kinase inhibitors.

  • Oxaliplatin.  // Reactions Weekly;8/6/2011, Issue 1363, p31 

    The article describes the case of a 69-year-old man with rectal adenocarcinoma and liver metastases who developed peripheral neuropathy while receiving bevacizumab.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics